# SDR CALA2014072801001

- Difficulty date: July 25, 2014
- Submitted: July 30, 2014
- Operation: Air carrier
- Aircraft: N73251
- Make and model: Boeing 737824
- Aircraft serial: 30582
- Aircraft time: 45,311 hours, 16,115 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A1111
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAW EA 5310-04716 REV G OP 2 RT FRAME STATION 380, BETWEEN 8 & 9 CRACK NOTED AT INBD FASTENER OF SUPPORT BRACKET.  REPAIRED IAW ECRA 5310-06155.  DIP AS FOLLOWS ACCOMPLISH INSP REQUIREMENTS ON OR BEFORE THE ACFT REACHES 50000 TOTAL FLIGHT CYCLES.  PLANNING TO CONTACT ENGINEERING AFTER 43000 FLIGHT CYCLES BUT BEFORE 44000 FLIGHT CYCLES FOR THE INSP REQUIREMENTS IAW ECRA 5310-06155.
